# SDR AALA201910079028

- Difficulty date: October 4, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 16,425 hours, 1,915 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Drain Valve
- Condition: Failed
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS GALLEY DRAIN AT 3L-R, (POSITION 574) SMELLS LIKE SEWER. MAINTENANCE ACCOMPLISHED WORK CARD 05-96-70 SMOKE ODOR FUMES INITIAL TROUBLESHOOTING. ODOR DISIPATED AFTER B/C GALLEY GREY WATER DRAIN VALVE REPLACED.
